# SDR USAA2013053100005

- Difficulty date: May 30, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 42,373 hours, 15,508 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE27700
- Part serial: 577
- Condition: Low Pressure
- Location: R3 Door
- Part time: 42,373 hours, 15,508 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIDS PANEL SHOWS LOW BOTTLE PRESSURE AT R3 DOOR.  SERVICED R3 DOOR ASSIST BOTTLE IAW MM 52-22-00-614-002.
